# SDR UPS99830694

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BATHTUB FITTING AT FS 860 L5L CRACKED.  REMOVED OLD FITTING, LOCATED, DRILLED AND INSTALLED NEW FITTING P/N 37 79659-501 PER DC8 SRM 51-1-20D, 51-1-21, 51-3-0, AND 51-3-1.
